# SDR 2004UALA00095

- Difficulty date: February 3, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 30,615 hours, 4,679 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 78941
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT AT 1E BROKEN IN TWO.  REPLACED EEL LAMP ASSY.
